# SDR DALA2023113009865

- Difficulty date: November 25, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,211 hours, 16,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 DOOR 1L SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: T/S AND FOUND LIGHT ASSEMBLY DAMAGED. VERIFIED 28VDC PRESENT AT 2 AND 1. GOOD GND AT 4 PER B767 WDM 52-73-11. R/R LIGHT ASSEMBLY M1326 PER B767 AMM 52-71. CKS OK. (5041769)
